# SDR CA080814005

- Difficulty date: July 30, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKE-OFF, THE LT ENGINE POWER ROLLED BACK ABOUT 8-10 PERCENT. WHILE ON CLIMB AND WHILE LEVELING-OFF AT 6,000 FT, SEVERAL OTHER ROLL-BACKS WERE NOTED. ACCORDING TO THE PIC, THESE SEEMED TO OCCUR AFTER A TLA ADJUSTMENT. CREW STABILIZED ACFT AT 6,000 FT AND DECIDED TO DIVERT. AN UNEVENTFUL DUAL ENGINE LANDING WAS ACCOMPLISHED. TROUBLESHOOTING REVEALED POSSIBLE ISSUE WITH LT ENGINE FCU. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
